# SDR SIMA200130202

- Difficulty date: October 29, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED OPS-2 CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT IN THE PASSENGER DOOR TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW ATR MM. OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
